×

zbMATH — the first resource for mathematics

Leximax minimum solution of addition-min fuzzy relation inequalities. (English) Zbl 1458.90664
Summary: Addition-min fuzzy relation inequalities are introduced to characterize the Peer-to-Peer (P2P) network system. In order to decrease the network congestion, considering both efficiency and fairness, we define the leximax minimum solution for system of addition-min fuzzy relation inequalities. The leximax-optimality refines both Pareto-optimality and max-optimality. For solving the leximax minimum solution, concepts of minimum zero point and minimax value are defined, with corresponding resolution algorithms, i.e. Algorithms I and II. Based on these two algorithms, Algorithm III is further developed to find the unique leximax minimum solution. Numerical examples illustrate the validity of our proposed algorithms.
MSC:
90C70 Fuzzy and other nonstochastic uncertainty mathematical programming
90C35 Programming involving graphs or networks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bartl, E., Minimal solutions of generalized fuzzy relational equations: probabilistic algorithm based on greedy approach, Fuzzy Sets Syst., 260, 25-42 (2015) · Zbl 1335.03047
[2] Bartl, E.; Belohlavek, R., Hardness of solving relational equations, IEEE Trans. Fuzzy Syst., 23, 6, 2435-2438 (2015)
[3] Bouveret, S.; Lematre, M., Computing leximin-optimal solutions in constraint networks, Artif. Intell., 173, 343-364 (2009) · Zbl 1178.90301
[4] Chen, L.; Wang, P. P., Fuzzy relation equations (i): the general and specialized solving algorithms, Soft Comput., 6, 428-435 (2002) · Zbl 1024.03520
[5] Pp. 291-340 · Zbl 0970.03044
[6] Dubois, D.; Fargier, H.; Prade, H., Refinements of the maximin approach to decision-making in fuzzy environment, Fuzzy Sets Syst., 81, 103-122 (1996) · Zbl 0877.90002
[7] Dubois, D.; Fortemps, P., Computing improved optimal solutions to max-min flexible constraint satisfaction problems, Eur. J. Oper. Res., 118, 95-126 (1999) · Zbl 0945.90087
[8] Driesen, B., Truncated leximin solutions, Math. Soc. Sci., 83, 79-87 (2016) · Zbl 1397.91033
[9] Freson, S.; De Baets, B.; De Meyer, H., Linear optimization with bipolar max-min constraints, Inf. Sci., 234, 3-15 (2013) · Zbl 1284.90104
[10] Fang, S.-C.; Li, G., Solving fuzzy relation equations with a linear objective function, Fuzzy Sets Syst., 103, 107-113 (1999) · Zbl 0933.90069
[11] Guu, S.-M.; Wu, Y. K., A linear programming approach for minimizing a linear function subject to fuzzy relational inequalities with addition CMin composition, IEEE Trans. Fuzzy Syst., 25, 4, 985-992 (2017)
[12] Guu, S.-M.; Yu, J.; Wu, Y. K., A two-phase approach to finding a better managerial solution for systems with addition-min fuzzy relational inequalities, IEEE Trans. Fuzzy Syst. (2018)
[13] Ghodousian, A.; Khorram, E., Solving a linear programming problem with the convex combination of the max-min and the max-average fuzzy relation equations, Appl. Math. Comput., 180, 411-418 (2006) · Zbl 1102.90036
[14] Ghodousian, A.; Khorram, E., Fuzzy linear optimization in the presence of the fuzzy relation inequality constraints with max-min composition, Inf. Sci., 178, 501-519 (2008) · Zbl 1149.90189
[15] Ghodousian, A.; Zarghani, R., Linear optimization on the intersection of two fuzzy relational inequalities defined with yager family of t-norms, J. Alg. Comput., 49, 55-82 (2017)
[16] Ghodousian, A.; Khorram, E., Solving a linear programming problem with the convex combination of the max-min and the max-average fuzzy relation equations, Appl. Math. Comput., 180, 411-418 (2006) · Zbl 1102.90036
[17] Ghodousian, A.; Parvari, M. R., A modified PSO algorithm for linear optimization problem subject to the generalized fuzzy relational inequalities with fuzzy constraints (FRI-FC), Inf. Sci., 418-419, 317-345 (2017)
[18] Ghodousian, A.; Khorram, E., Solving a linear programming problem with the convex combination of the max-min and the max-average fuzzy relation equations, Appl. Math. Comput., 180, 411-418 (2006) · Zbl 1102.90036
[19] Hammond, P. J., Equity, arrow’s conditions, and rawls’ difference principle, Econometrica, 44, 793-804 (1976) · Zbl 0331.90015
[20] Li, J.-X.; Yang, S. J., Fuzzy relation inequalities about the data transmission mechanism in bittorrent-like peer-to-peer file sharing systems, in: Proceedings of the 2012 9th International Conference on Fuzzy Systems and Knowledge Discovery, FSKD, 452-456 (2012)
[21] Lin, J.-L.; Wu, Y.-K.; Guu, S. M., On fuzzy relational equations and the covering problem, Inf. Sci., 181, 2951-2963 (2011) · Zbl 1231.03047
[22] Li, P.; Fang, S. C., On the resolution and optimization of a system of fuzzy relational equations with sup-t composition, Fuzzy Decis. Mak. Optim., 7, 2, 169-214 (2008) · Zbl 1169.90493
[23] Moulin, H., Axioms of Cooperative Decision-Making (1988), Cambridge Univ. Press: Cambridge Univ. Press Cambridge, U.K. · Zbl 0699.90001
[24] Markovskii, A. V., On the relation between equations with max-product composition and the covering problem, Fuzzy Sets Syst., 153, 261-273 (2005) · Zbl 1073.03538
[25] Matusiewicz, Z.; Drewniak, J., Increasing continuous operations in fuzzy max-* equations and inequalities, Fuzzy Sets Syst., 232, 120-133 (2013) · Zbl 1314.03046
[26] Molai, A. A., Resolution of a system of the max-product fuzzy relation equations using l∘u-factorization, Inf. Sci., 234, 86-96 (2013) · Zbl 1284.65045
[27] Mori, O., Alternative derivation of the leximin principle, Econ. Lett., 124, 157-159 (2014) · Zbl 1295.91045
[28] Peeva, K.; Kyosev, Y., Algorithm for solving max-product fuzzy relational equations, Soft Comput., 11, 7, 593-605 (2007) · Zbl 1113.65042
[29] Rawls, J., A Theory of Justice (1971), first ed. Belknap Press of Harvard University Press: first ed. Belknap Press of Harvard University Press Cambridge, MA
[30] Sanchez, E., Resolution of composite fuzzy relation equations, Inf. Control, 30, 38-48 (1976) · Zbl 0326.02048
[31] Shieh, B. S., Deriving minimal solutions for fuzzy relation equations with max-product composition, Inf. Sci., 178, 3766-3774 (2008) · Zbl 1151.03345
[32] Wang, P. Z.; Zhang, D. Z.; Sanchez, E.; Lee, E. S., Latticized linear programming and fuzzy relation inequalities, J. Math. Anal. Appl., 159, 1, 72-87 (1991) · Zbl 0746.90081
[33] Wu, Y.-K.; Guu, S.-M.; Liu, J. Y.C., An accelerated approach for solving fuzzy relation equations with a linear objective function, IEEE Trans. Fuzzy Syst., 10, 4, 552-558 (2002)
[34] Wu, Y.-K.; Guu, S. M., Minimizing a linear function under a fuzzy max-min relational equation constraint, Fuzzy Sets Syst., 150, 147-162 (2005) · Zbl 1074.90057
[35] Wu, Y. K.; Guu, S. M., An efficient procedure for solving a fuzzy relation equation with max-archimedean t-norm composition, IEEE Trans. Fuzzy Syst., 16, 73-84 (2008)
[36] Wu, Y. K., Optimization of fuzzy relational equations with max-av composition, Inf. Sci., 177, 4216-4229 (2007) · Zbl 1140.90523
[37] Xiong, Q.-Q.; Wang, X. P., Fuzzy relational equations on complete brouwerian lattices, Inf. Sci., 193, 141-152 (2012) · Zbl 1248.03073
[38] Yang, X., Solutions and strong solutions of min-product fuzzy relation inequalities with application in supply chain, Fuzzy Sets Syst. (2019)
[39] Yang, X. P., Optimal-vector-based algorithm for solving min-max programming subject to addition-min fuzzy relation inequality, IEEE Trans. Fuzzy Syst., 25, 5, 1127-1140 (2017)
[40] Yang, X.-P.; Yuan, D.-H.; Cao, B. Y., Lexicographic optimal solution of the multi-objective programming problem subject to max-product fuzzy relation inequalities, Fuzzy Sets Syst., 341, 92-112 (2018) · Zbl 1397.90355
[41] Yang, X.-P.; Zhou, X.-G.; Cao, B. Y., Min-max programming problem subject to addition-min fuzzy relation inequalities, IEEE Trans. Fuzzy Syst., 24, 1-9 (2016)
[42] Yang, X.-P.; Zhou, X.-G.; Cao, B. Y., Latticized linear programming subject to max-product fuzzy relation inequalities with application in wireless communication, Inf. Sci., 358-359, 44-55 (2016) · Zbl 1427.90315
[43] Yang, X.-Y.; Lin, H.-T.; Zhou, X.-G.; Cao, B. Y., Addition-min fuzzy relation inequalities with application in bittorrent-like peer-to-peer file sharing system, Fuzzy Sets Syst., 343, 126-140 (2018) · Zbl 1397.90433
[44] Yang, S. J., An algorithm for minimizing a linear objective function subject to the fuzzy relation inequalities with addition-min composition, Fuzzy Sets Syst., 255, 41-51 (2014) · Zbl 1334.90223
[45] Yeh, C. T., On the minimal solutions of max-min fuzzy relational equations, Fuzzy Sets Syst., 159, 23-39 (2008) · Zbl 1176.03040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.